MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION COREVALVE TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION COREVALVE TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number MCS-P4-23-AOA-US
Medical Device Problem Codes Perivalvular Leak (1457); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aortic Regurgitation (1716); Insufficiency, Valvular (1926); No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 4 years, 3 months and 28 days following the implant of this transcatheter bioprosthetic valve, a second transcatheter bioprosthetic valve, was implanted valve-in-valve for unknown reasons.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was received that the valve in valve implant was due to central regurgitation and possible paravalvular leak (pvl).Prior to the valve in valve implant the ejection fraction was 65% and the mean gradient was 12 mmhg.If information is provided in the future, a supplemental report will be issued.

Brand Name
COREVALVE TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9488553
Report Number2025587-2019-03809
Device Sequence Number13799084
Product Code NPT
UDI-Device Identifier00643169448520
UDI-Public00643169448520
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2017
Device Model NumberMCS-P4-23-AOA-US
Device Catalogue NumberMCS-P4-23-AOA-US
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight77